# SDR QXEA2017050200339

- Difficulty date: April 18, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,930 hours, 39,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 REQUIRES REPLACEMENT. REMOVED ALL FASTENERS FROM SEAT TRACK 10 IAW SRM 51-40-07. REMOVED 10 SEAT TRACK REF SRM 51-40-07. INSTALLED NEW SEAT TRACK 10 REF SRM 51-41-00-00-01 AND SRM 51-40-15-02-01. LOCATED AND DRILLED NEW SEAT TRACK 10 PN 85328210-121 FROM STA X-18.200 TO STA X19.5 REF SRM 51-40-07-02-01. DRILLED COMPLETE NEW SEAT TRACK 10 PN 85328210-121 AT STA X-39.00 REF SRM 51-40-07-02-01. INSTALLED SPLICE COMMON TO SEAT TRACK 10 AND 11 REF SRM 51-40-15-02-01 AND SRM 51-42-05-02-01.
